# SDR 4DPA201908080239

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N263JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 22,546 hours, 21,260 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 12024E
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDSHIELD CRACKED AT FL290.  AIRCRAFT DIVERTED.
